General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 43–92 (Mi umn4629)  

This article is cited in 113 scientific papers (total in 114 papers)

Statistical properties of two-dimensional hyperbolic billiards

L. A. Bunimovicha, Ya. G. Sinaib, N. I. Chernovc

a P. P. Shirshov institute of Oceanology of RAS
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
c Joint Institute for Nuclear Research

Full text: PDF file (3379 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:4, 47–106

Bibliographic databases:

UDC: 517.53/57
MSC: 37D50, 60Jxx, 60F05
Received: 25.04.1991

Citation: L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Statistical properties of two-dimensional hyperbolic billiards”, Uspekhi Mat. Nauk, 46:4(280) (1991), 43–92; Russian Math. Surveys, 46:4 (1991), 47–106

Citation in format AMSBIB
\by L.~A.~Bunimovich, Ya.~G.~Sinai, N.~I.~Chernov
\paper Statistical properties of two-dimensional hyperbolic billiards
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 43--92
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 47--106

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Chernov, G. L. Eyink, J. L. Lebowitz, Ya. G. Sinai, “Steady-state electrical conduction in the periodic Lorentz gas”, Comm Math Phys, 154:3 (1993), 569  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. R Markarian, Nonlinearity, 6:5 (1993), 819  crossref  mathscinet  zmath  adsnasa  isi
    3. S Siboni, J Phys A Math Gen, 27:24 (1994), 8171  crossref  mathscinet  zmath  adsnasa  isi
    4. N. I. Chernov, “Statistical properties of the periodic Lorentz gas. Multidimensional case”, J Statist Phys, 74:1-2 (1994), 11  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. K. M. Efimov, “Theorem of Livšic type for dispersed billiards”, Theoret. and Math. Phys., 98:2 (1994), 122–131  mathnet  crossref  mathscinet  zmath  isi
    6. Roberto Markarian, “Statistical properties of dynamical systems with singularities”, J Statist Phys, 80:5-6 (1995), 1207  crossref  mathscinet  zmath  isi
    7. T Schurmann, I Hoffmann, J Phys A Math Gen, 28:17 (1995), 5033  crossref  mathscinet  adsnasa  isi
    8. V. S. Afraimovich, N. I. Chernov, E. A. Sataev, “Statistical properties of 2-D generalized hyperbolic attractors”, Chaos, 5:1 (1995), 238  crossref  mathscinet  zmath  adsnasa  isi
    9. James Lloyd, Matthias Niemeyer, Lamberto Rondoni, Gary P. Morriss, “The nonequilibrium Lorentz gas”, Chaos, 5:3 (1995), 536  crossref  mathscinet  zmath  isi
    10. A. Hakmi, I. Antoniou, “First return map of the periodic Lorentz gas”, Phys Rev E, 51:5 (1995), 3952  crossref  adsnasa  isi
    11. Ch. Dellago, H. A. Posch, “Lyapunov exponents of systems with elastic hard collisions”, Phys Rev E, 52:3 (1995), 2401  crossref  mathscinet  adsnasa  isi
    12. N. I. Chernov, S. Troubetzkoy, “Measures with infinite Lyapunov exponents for the periodic Lorentz gas”, J Statist Phys, 83:1-2 (1996), 193  crossref  mathscinet  zmath  adsnasa  isi
    13. Roberto Artuso, Giulio Casati, Italo Guarneri, “Numerical experiments on billiards”, J Statist Phys, 83:1-2 (1996), 145  crossref  mathscinet  zmath  isi
    14. Michiko Yuri, Nonlinearity, 9:6 (1996), 1439  crossref  mathscinet  zmath  isi
    15. Lamberto Rondoni, Gary P. Morriss, “Stationary nonequilibrium ensembles for thermostated systems”, Phys Rev E, 53:3 (1996), 2143  crossref  isi
    16. Leonid A. Bunimovich, Herbert Spohn, “Viscosity for a periodic two disk fluid: An existence proof”, Comm Math Phys, 176:3 (1996), 661  crossref  mathscinet  zmath  isi
    17. András Krámli, “Decay of correlations in one and two dimensions”, J Statist Phys, 83:1-2 (1996), 167  crossref  mathscinet  zmath  isi
    18. Artur Lopes, Roberto Markarian, “Open Billiards: Invariant and Conditionally Iinvariant Probabilities on Cantor Sets”, SIAM J Appl Math, 56:2 (1996), 651  crossref  mathscinet  zmath  isi
    19. N. I. Chernov, C. Haskell, “Nonuniformly hyperbolic K-systems are Bernoulli”, Ergod Th Dynam Sys, 16:1 (1996)  crossref  mathscinet  zmath
    20. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    21. Claude Bardos, Laurent Dumas, François Golse, “Diffusion approximation for billiards with totally accommodating scatterers”, J Statist Phys, 86:1-2 (1997), 351  crossref  mathscinet  zmath  isi
    22. F Brini, S Siboni, G Turchetti, S Vaienti, Nonlinearity, 10:5 (1997), 1257  crossref  mathscinet  zmath  adsnasa  isi
    23. Kai T Hansen, Stefan Güttler, J Phys A Math Gen, 30:10 (1997), 3421  crossref  mathscinet  zmath  isi
    24. G. M. Zaslavsky, M. Edelman, “Maxwell’s demon as a dynamical model”, Phys Rev E, 56:5 (1997), 5310  crossref  mathscinet  adsnasa  isi
    25. V. Afraimovich, G. M. Zaslavsky, “Fractal and multifractal properties of exit times and Poincaré recurrences”, Phys Rev E, 55:5 (1997), 5418  crossref  mathscinet  adsnasa  isi
    26. Carl P. Dettmann, Gary P. Morriss, Lamberto Rondoni, “Irreversibility, diffusion and multifractal measures in thermostatted systems”, Chaos, Solitons & Fractals, 8:5 (1997), 783  crossref  elib
    27. S. Siboni, “Statistical properties of skew-endomorphisms with Bernoulli base”, Physica D: Nonlinear Phenomena, 99:4 (1997), 407  crossref
    28. Claude Bardos, François Golse, Jean-François Colonna, “Diffusion approximation and hyperbolic automorphisms of the torus”, Physica D: Nonlinear Phenomena, 104:1 (1997), 32  crossref
    29. F Brini, S Siboni, J Phys A Math Gen, 31:2 (1998), 639  crossref  mathscinet  zmath  adsnasa  isi
    30. N Chernov, S Troubetzkoy, Nonlinearity, 11:4 (1998), 1095  crossref  mathscinet  zmath  adsnasa  isi
    31. N.I. Chernov, C.P. Dettmann, “The existence of Burnett coefficients in the periodic Lorentz gas”, Physica A: Statistical Mechanics and its Applications, 279:1-4 (2000), 37  crossref
    32. H van den Bedem, Nonlinearity, 14:5 (2001), 1393  crossref  mathscinet  zmath  adsnasa  isi
    33. J.C. Kimball, “Chaotic properties of the soft-disk Lorentz gas”, Phys Rev E, 63:6 (2001), 066216  crossref  adsnasa  isi
    34. Michiko Yuri, Nonlinearity, 15:2 (2002), 429  crossref  mathscinet  zmath  isi
    35. Takahisa Harayama, Pierre Gaspard, “Deterministic diffusion in flower-shaped billiards”, Phys Rev E, 66:2 (2002), 026211  crossref  isi
    36. François Golse, Bernt Wennberg, “On the distribution of free path lengths for the periodic Lorentz gas II”, ESAIM: M2An, 34:6 (2002), 1151  crossref
    37. Françoise Pène, “Averaging method for differential equations perturbed by dynamical systems”, ESAIM: P&S, 6 (2002), 33  crossref
    38. Thierry Lehner, Laurent Di Menza, “Revisitation of chaos in Bianchi IX Universe and in generalized scalar–tensor cosmologies”, Chaos, Solitons & Fractals, 16:4 (2003), 597  crossref  elib
    39. M Bernardo, M Courbage, T T Truong, “Multidimensional Gaussian sums arising from the distribution of Birkhoff sums in zero entropy dynamical systems”, J Phys A Math Gen, 37:49 (2004), 11759  crossref  mathscinet  zmath  adsnasa  isi
    40. L Bunimovich, “Deterministic walks in random environments”, Physica D: Nonlinear Phenomena, 187:1-4 (2004), 20  crossref  elib
    41. N Chernov, H-K Zhang, “Billiards with polynomial mixing rates”, Nonlinearity, 18:4 (2005), 1527  crossref  mathscinet  zmath  adsnasa  isi
    42. David P. Sanders, “Fine structure of distributions and central limit theorem in diffusive billiards”, Phys Rev E, 71:1 (2005), 016220  crossref  mathscinet  isi
    43. José F. Alves, Stefano Luzzatto, Vilton Pinheiro, “Markov structures and decay of correlations for non-uniformly expanding dynamical systems”, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 22:6 (2005), 817  crossref
    44. N. CHERNOV, H.-K. ZHANG, “A FAMILY OF CHAOTIC BILLIARDS WITH VARIABLE MIXING RATES”, Stoch. Dyn, 05:04 (2005), 535  crossref
    45. N. Chernov, “Advanced Statistical Properties of Dispersing Billiards”, J Statist Phys, 122:6 (2006), 1061  crossref  mathscinet  zmath  adsnasa  isi
    46. David P. Sanders, Hernán Larralde, “Occurrence of normal and anomalous diffusion in polygonal billiard channels”, Phys Rev E, 73:2 (2006), 026205  crossref  mathscinet  adsnasa  isi
    47. Valery B. Kokshenev, Eduardo Vicentini, “Physical insight into superdiffusive dynamics of Sinai billiard through collision statistics”, Physica A: Statistical Mechanics and its Applications, 360:2 (2006), 197  crossref
    48. N. Chernov, “A Stretched Exponential Bound on Time Correlations for Billiard Flows”, J Statist Phys, 127:1 (2007), 21  crossref  mathscinet  zmath  adsnasa  isi
    49. Lamberto Rondoni, Carlos Mejía-Monasterio, “Fluctuations in nonequilibrium statistical mechanics: models, mathematical theory, physical mechanisms”, Nonlinearity, 20:10 (2007), R1  crossref  mathscinet  zmath  isi
    50. Felipe Barra, Nikolai Chernov, Thomas Gilbert, “Log-periodic drift oscillations in self-similar billiards”, Nonlinearity, 20:11 (2007), 2539  crossref  mathscinet  zmath  isi
    51. Domokos Szász, Tamás Varjú, “Limit Laws and Recurrence for the Planar Lorentz Process with Infinite Horizon”, J Statist Phys, 129:1 (2007), 59  crossref  mathscinet  zmath  isi
    52. N. Chernov, H. -K. Zhang, “Improved Estimates for Correlations in Billiards”, Comm Math Phys, 277:2 (2007), 305  crossref  mathscinet  adsnasa  isi
    53. N. Chernov, R. Markarian, “Dispersing Billiards with Cusps: Slow Decay of Correlations”, Comm Math Phys, 270:3 (2007), 727  crossref  mathscinet  zmath  adsnasa  isi
    54. C. Giberti, L. Rondoni, C. Vernia, “Temporal asymmetry of fluctuations in the nonequilibrium FPU model”, Physica D: Nonlinear Phenomena, 228:1 (2007), 64  crossref
    55. Chernov N., Zhang H.-K., “Regularity of Bunimovich's stadia”, Regular & Chaotic Dynamics, 12:3 (2007), 335–356  crossref  isi
    56. Melbourne I., “Rapid Decay of Correlations for Nonuniformly Hyperbolic Flows”, Trans. Am. Math. Soc., 359:5 (2007), 2421–2441  crossref  isi
    57. N. CHERNOV, D. DOLGOPYAT, “Particle drift in self-similar billiards”, Ergod Th Dynam Sys, 28:2 (2008)  crossref  mathscinet  zmath  isi
    58. Lai-Sang Young, “Chaotic phenomena in three settings: large, noisy and out of equilibrium”, Nonlinearity, 21:11 (2008), T245  crossref
    59. Domokos Szász, “Some challenges in the theory of (semi)-dispersing billiards”, Nonlinearity, 21:10 (2008), T187  crossref
    60. Chernov N., “Sinai billiards under small external forces II”, Ann Henri Poincaré, 9:1 (2008), 91–107  crossref  isi
    61. Dolgopyat D., Szasz D., Varju T., “Recurrence Properties of Planar Lorentz Process”, Duke Math. J., 142:2 (2008), 241–281  crossref  isi
    62. D. I. Dolgopyat, N. I. Chernov, “Anomalous current in periodic Lorentz gases with infinite horizon”, Russian Math. Surveys, 64:4 (2009), 651–699  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    63. Nikolai Chernov, Hong-Kun Zhang, “On Statistical Properties of Hyperbolic Systems with Singularities”, J Statist Phys, 2009  crossref  mathscinet  isi
    64. Françoise Pène, “Transient random walk in Z<sup>2</sup> with stationary orientations”, Probability and Statistics, 13 (2009), 417  crossref  zmath
    65. ROBERTO MARKARIAN, ENRIQUE J. PUJALS, MARTÍN SAMBARINO, “Pinball billiards with dominated splitting”, Ergod Th Dynam Sys, 2009, 1  crossref  isi
    66. Mark Demers, Paul Wright, Lai-Sang Young, “Escape Rates and Physically Relevant Measures for Billiards with Small Holes”, Comm Math Phys, 2009  crossref  mathscinet  isi
    67. Chernov, N, “Brownian Brownian Motion-I”, Memoirs of the American Mathematical Society, 198:927 (2009), VII  mathscinet  isi
    68. Chernov N., Dolgopyat D., “The Calton Board: Limit Theorems and Recurrence”, J Amer Math Soc, 22:3 (2009), 821–858  isi
    69. Dolgopyat D., Szasz D., Varju T., “Limit Theorems for Locally Perturbed Planar Lorentz Processes”, Duke Math J, 148:3 (2009), 459–499  crossref  isi
    71. Melbourne I., Nicol M., “A Vector-Valued Almost Sure Invariance Principle for Hyperbolic Dynamical Systems”, Ann. Probab., 37:2 (2009), 478–505  crossref  isi
    72. Y. G. Sinai, “Chaos Theory Yesterday, Today and Tomorrow”, J Statist Phys, 2010  crossref  isi
    73. José Koiller, Lai-Sang Young, “Coupled map networks”, Nonlinearity, 23:5 (2010), 1121  crossref  zmath  isi
    74. Mikko Stenlund, “A Strong Pair Correlation Bound Implies the CLT for Sinai Billiards”, J Statist Phys, 2010  crossref
    75. Nikolai Chernov, Dmitry Dolgopyat, “Lorentz Gas with Thermostatted Walls”, Ann Henri Poincaré, 2010  crossref
    76. Chernov N., “The Work of Dmitry Dolgopyat on Physical Models With Moving Particles”, Journal of Modern Dynamics, 4:2 (2010), 243–255  crossref  isi
    77. A. Yu. Loskutov, A. B. Ryabov, A. K. Krasnova, O. A. Chichigina, “Bilyardy s vozmuschaemymi granitsami i nekotorye ikh svoistva”, Nelineinaya dinam., 6:3 (2010), 573–604  mathnet  elib
    78. J.F. Laprise, A. Hosseinizadeh, J. Lamy-Poirier, R. Zomorrodi, J. Kröger, H. Kröger, “Universality in level spacing fluctuations of a chaotic optical billiard”, Physics Letters A, 374:19-20 (2010), 2000  crossref  elib
    79. C. Bianca, “On the mathematical transport theory in microporous media: The billiard approach”, Nonlinear Analysis: Hybrid Systems, 4:4 (2010), 699  crossref
    80. Hong-Kun Zhang, “MIXING RATE FOR RECTANGULAR BILLIARDS WITH DIAMOND RECTANGLES”, American Journal of Mathematical and Management Sciences, 30:1-2 (2010), 53  crossref
    81. Thomas Gilbert, David P Sanders, “Stable and unstable regimes in higher-dimensional convex billiards with cylindrical shape”, New J. Phys, 13:2 (2011), 023040  crossref
    82. Luchezar Stoyanov, “Spectra of Ruelle transfer operators for Axiom A flows”, Nonlinearity, 24:4 (2011), 1089  crossref
    83. LUCHEZAR STOYANOV, “Non-integrability of open billiard flows and Dolgopyat-type estimates”, Ergod. Th. Dynam. Sys, 2011, 1  crossref
    84. Nandori P., “Recurrence Properties of a Special Type of Heavy-Tailed Random Walk”, J Stat Phys, 142:2 (2011), 342–355  crossref  isi
    85. Hong-Kun Zhang, “Current in Periodic Lorentz Gases with Twists”, Commun. Math. Phys, 2011  crossref
    86. Hong-Kun Zhang, “Estimates for correlations in billiards with large arcs”, Acta Math. Appl. Sin. Engl. Ser, 27:3 (2011), 381  crossref
    87. Lisa Carbone, Yusra Naqvi, “Hyperbolic Kac–Moody Weyl groups, billiard tables and actions of lattices on buildings”, Journal of Pure and Applied Algebra, 2011  crossref
    88. P. Bálint, N. Chernov, D. Dolgopyat, “Limit Theorems for Dispersing Billiards with Cusps”, Commun. Math. Phys, 2011  crossref
    89. E. A. Gutkin, “Dinamika billiarda: obzornaya statya s aktsentom na nereshennye zadachi”, Nelineinaya dinam., 7:3 (2011), 489–512  mathnet
    90. Carlo Bianca, “Weyl-flow and the conformally symplectic structure of thermostatted billiards: The problem of the hyperbolicity”, Nonlinear Analysis: Hybrid Systems, 5:1 (2011), 32  crossref
    91. I. MIKOSS, P. GARCÍA, “AN EXACT MAP FOR A CHAOTIC BILLIARD”, Int. J. Mod. Phys. B, 25:05 (2011), 673  crossref
    92. Zs. Pajor-Gyulai, D. Szász, “Energy Transfer and Joint Diffusion”, J Stat Phys, 2012  crossref
    93. NICOLAI HAYDN, MATTHEW NICOL, TOMAS PERSSON, SANDRO VAIENTI, “A note on Borel–Cantelli lemmas for non-uniformly hyperbolic dynamical systems”, Ergod. Th. Dynam. Sys, 2012, 1  crossref
    94. Renato Feres, Hong-Kun Zhang, “Spectral Gap for a Class of Random Billiards”, Commun. Math. Phys, 2012  crossref
    95. Mark F. Demers, Hong-Kun Zhang, “Spectral analysis of the transfer operator for the Lorentz gas”, Jmd, 5:4 (2012), 665  crossref
    96. Péter Bálint, Imre Péter Tóth, “Example for exponential growth of complexity in a finite horizon multi-dimensional dispersing billiard”, Nonlinearity, 25:5 (2012), 1275  crossref
    97. Péter Nándori, Domokos Szász, “Lorentz process with shrinking holes in a wall”, Chaos, 22:2 (2012), 026115  crossref
    98. Péter Bálint, Gábor Borbély, András Némedy Varga, “Statistical properties of the system of two falling balls”, Chaos, 22:2 (2012), 026104  crossref
    99. Pierre Gaspard, Thomas Gilbert, “A two-stage approach to relaxation in billiard systems of locally confined hard spheres”, Chaos, 22:2 (2012), 026117  crossref
    100. Eugene Gutkin, “Billiard dynamics: An updated survey with the emphasis on open problems”, Chaos, 22:2 (2012), 026116  crossref
    101. Hong-Kun Zhang, “Free path of billiards with flat points”, DCDS-A, 32:12 (2012), 4445  crossref
    102. Nikolai Chernov, Hong-Kun Zhang, Pengfei Zhang, “Electrical Current in Sinai Billiards Under General Small Forces”, J Stat Phys, 2013  crossref
    103. Stenlund M. Young L.-S. Zhang H., “Dispersing Billiards with Moving Scatterers”, Commun. Math. Phys., 322:3 (2013), 909–955  crossref  isi
    104. M.F. Demers, Hong-Kun Zhang, “Spectral analysis of hyperbolic systems with singularities”, Nonlinearity, 27:3 (2014), 379  crossref
    105. Françoise Pène, “Self-intersections of trajectories of the Lorentz process”, DCDS-A, 34:11 (2014), 4781  crossref
    106. Péter Nándori, Domokos Szász, Tamás Varjú, “Tail Asymptotics of Free Path Lengths for the Periodic Lorentz Process: On Dettmann’s Geometric Conjectures”, Commun. Math. Phys, 2014  crossref
    107. Giampaolo Cristadoro, Thomas Gilbert, Marco Lenci, D.P.. Sanders, “Measuring logarithmic corrections to normal diffusion in infinite-horizon billiards”, Phys. Rev. E, 90:2 (2014)  crossref
    108. Giampaolo Cristadoro, Thomas Gilbert, Marco Lenci, D.P.. Sanders, “Machta-Zwanzig regime of anomalous diffusion in infinite-horizon billiards”, Phys. Rev. E, 90:5 (2014)  crossref
    109. De Simoi J., Toth I.P., “An Expansion Estimate For Dispersing Planar Billiards With Corner Points”, Ann. Henri Poincare, 15:6 (2014), 1223–1243  crossref  isi
    110. Demers M.F., “Chapter 8 Dispersing Billiards With Small Holes”, Ergodic Theory, Open Dynamics, and Coherent Structures, Springer Proceedings in Mathematics & Statistics, 70, eds. Bahsoun W., Bose C., Froyland G., Springer, 2014, 137–170  crossref  isi
    111. Jean-François Laprise, Ahmad Hosseinizadeh, Helmut Kröger, “Universality in Statistical Measures of Trajectories in Classical Billiard Systems”, AM, 06:08 (2015), 1407  crossref
    112. S. V. Bolotin, D. V. Treschev, “The anti-integrable limit”, Russian Math. Surveys, 70:6 (2015), 975–1030  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    113. Dolgopyat D. Nandori P., “Nonequilibrium Density Profiles in Lorentz Tubes With Thermostated Boundaries”, 69, no. 4, 2016, 649–692  isi
    114. S. V. Bolotin, “Degenerate billiards”, Proc. Steklov Inst. Math., 295 (2016), 45–62  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1190
    Full text:221
    First page:4

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019